具有时滞的捕食者——食饵模型正周期解的存在性  被引量:3

Universal Existence of Positive Periodic Solution to a Predator-Prey Model with a Time Delay

在线阅读下载全文

作  者:金上海[1] 

机构地区:[1]西安理工大学应用数学系,陕西西安710048

出  处:《绍兴文理学院学报》2009年第7期16-19,共4页Journal of Shaoxing University

摘  要:文章利用MAWHIN重合度理论中的延拓定理研究了具有HollingII型功能性反应的时滞捕食者—食饵模型的非平凡周期解的存在性,得到了周期解存在的一个充分条件,改进推广了有关文献的已有结果.Theoretically based on the continuation theorem of the coincidence degree theory, the paper studies the universal existence of the extraordinary positive periodic solution for a periodic predator - prey system with Holling Type Ⅱ functional response. Thus, a set of easily verifiable sufficient conditions for its existenee are obtained, which in return updates the related findings .

关 键 词:捕食者-食饵模型 时滞 周期解 重合度 

分 类 号:O175.14[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象